# SDR JBXA9900076

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11477
- System (JASC): 2910 · Hydraulic System, Main
- Part: O Ring
- Part number: NAS161210
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

NR 1 HYDRAULIC SYSTEM QUANTITY LOW (FOLLOWED OPS PROCEDURE, ALT LG EXTENSION).  FOUND NR 2 ENGINE HYDRAULIC PUMP QUICK DISCONNECT FITTING O-RING WORN (LEAKING).  REMOVED AND REPLACED O-RING, SERVICED HYDRAULIC SYSTEM TO FULL, ACCOMPLISHED LEAK CHECK WITH BOTH ELECTRIC PUMPS AND ENGINE DRIVEN PUMP.  ALL CHECKS GOOD.
